Hi Ronnygirl39, welcome to the board!
It is good you got photos of your rash. Although a bulls-eye rash is a definite sign of Lyme disease, only about 50% of people who have Lyme ever get a rash. There are other types of rashes also.
It is very important to see a knowledgeable doctor. Many doctors do not understand Lyme and treat with outdated protocols. Infectious disease doctors are not usually the best to see unless they specialize in Lyme. Besides Lyme, ticks can also transmit several co-infections including Babesiosis, two types of Ehrlichiosis (HME & HGE), Bartonella, and Mycoplasma. Many people who have Lyme are co-infected. It may affect treatment choice and progress. It is important to be tested for these by a Lyme reputable lab such as IgeneX in Palo Alto, CA.
If you need a doctor recommendation, you can email me at email@example.com
It is my understanding the minimum treatment time for an infection caught within two weeks of the bite is six weeks of the proper dose antibiotic. The antibiotic kills the bacteria when they are reproducing which is estimated at four weeks. Six weeks of treatment will cover one growth cycle. If symptoms are still present, futher treatment is warranted. A longer infection needs longer treatment. Early infections are the easiest to cure. Getting the proper treatment now may reduce the chance of long-term complicatons. I cannot stress this enough.
What dose of Doxy are you taking? There are some important tips to know about it. Do not have any dairy, iron, or magnesium products within two hours of taking it, or it will not be absorbed properly. If it makes you nauseous, eat something substantial before taking it. What helped me most was to have a sandwich with some kind of protein (no dairy). Avoid sun exposure. You can get a severe burn even when wearing sunscreen. Do not lay down for at least an hour after taking it or you can ulcerate your esophagus. This is very painful. Drink a full glass of water when you take it for the same reason.
Are you aware of the Jarisch-Herxheimer Reaction (herx)? Often when people who have Lyme take antibiotics their symptoms get worse or they get new ones. When the antibiotics kill the bacteria, toxins are released making them feel sicker. Although it can vary individually, many people experience this at the beginning or change of treatment and every four weeks. During treatment it is important to document your symptoms daily. One way to do this is to list the main symptoms you have each day with a numerical rating of their severity from 1-10. Over time when you review this, you can see when your herxes occur and how you are responding to the meds.
It is also important to learn as much as possible. I recommend reading Dr. Joseph Burrascano's 2008 Diagnostic Hints and Treatment Guidelines For Lyme and Other Tick Borne Illnesses at http://www.ilads.org/lyme_disease/B_guidelines_12_17_08.pdf He is one of the top Lyme doctors in the country, and many Lyme doctors follow his protocols. He discusses antibiotics and doses starting on page 18. I also recommend the books "Everything You Need To Know about Lyme Disease Second Edition" by Karen Vanderhoof-Forschner and "The Lyme Disease Solution" by Kenneth B. Singleton M.D.